# SDR HEEA0015895

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066400700
- Condition: Inoperative
- Location: Cockpit Vor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOR RECEIVER HAS INOPERATIVE LOCALIZER.
